Login      Sign Up
 

Q. Suffering from generalized anxiety disorder and low self esteem. Is there any solutions?


 

Hello doctor,

I am 23 years old. I am suffering from a generalized anxiety disorder since childhood. One of the reasons for it is a physical defect I have, which makes me self-conscious. I got to know very early that something is wrong with me. I have consulted many psychiatrists and tried many medicines. Nothing helps except sleeping. I am now addicted to masturbation. I am unable to concentrate on anything I do. I have consistent negative thoughts. I have low self-esteem. Recently, I completed an MBA and did not get placed due to my issues. I need to build my career soon. It is getting worse. I am losing interest in life.


Related Questions:
Are knee weakness and hand tremors GAD-related?
I have anxiety disorder and was prescribed with 5mg lorazapam. But this dosage gives poor response. Is it safe to take one more tablet?
Learn More About GAD: What Is Generalized Anxiety Disorder
 

Dr. Seikhoo Bishnoi
MBBS., MD PSYCHIATRY
Psychiatry, Psychotherapy, Sexology

Hello,

Welcome to icliniq.com.

A lot of individuals have generalized anxiety disorder and this often causes significant comorbidity and depression. What kind of physical defect do you have?

Regarding masturbation, it is a safe and healthy habit. It does not affect physical, mental or reproductive health. So, do not worry.

Do take treatment for generalized anxiety and depression. SSRI (selective serotonin reuptake inhibitor) drugs like Fluoxetine or Escitalopram can be used for treatment. Both are activating and will not cause sleepiness or drowsiness.

These drugs are non-addictive and safe to use. For episodes of severe anxiety, Propranolol can be used. So please consult a psychiatrist for evaluation and treatment.

With regular treatment in optimum doses, you will be alright. Take care.

For further queries consult a psychiatrist online --> https://www.icliniq.com/ask-a-doctor-online/psychiatrist

 

Thank you doctor,

Will one of the various shock therapies be suitable for me?

 

Dr. Seikhoo Bishnoi
MBBS., MD PSYCHIATRY
Psychiatry, Psychotherapy, Sexology

Hello,

Welcome back to icliniq.com.

Based on your description, I do not think electroconvulsive is necessary. But, a newer technique rTMS (repetitive transcranial magnetic stimulation) will be beneficial for you.

The technique is very safe, has no serious side effects and is administered in sessions. This will help in reducing your anxiety and depression.

For more information consult a psychiatrist online --> https://www.icliniq.com/ask-a-doctor-online/psychiatrist

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


Are knee weakness and hand tremors GAD-related?
Query: Hello doctor, I am a 23 year old male in good health.My knees feel stiff and weak when walking. It also happens on my finger joints. Also, I sweat a lot and my hands start shaking (fine tremor) with light activity. I do have a generalized anxiety disorder. Are my symptoms GAD-related? This started ...  Read Full »
Dr. Mahmoud Ahmed Abelrahman Abouibrahim
Internal Medicine Physician

Answer: Hello doctor, Welcome to icliniq.com. Generalized anxiety disorder is one possibility, but also we have to exclude other organic causes like for example hyperthyroid disease (by testing TSH, T3, and T4). If you have performed any blood tests please send a copy of them. One thing that differentiat...  Read Full »
 
My anxiety disorder relapsed after I drank beer. What should I do?
Query: Hello doctor, I have anxiety and panic since five years. My GP had given Nexito forte and Veniz XR 37.5. And, I felt better and asked him to reduce the dosage two years ago. He stopped both and gave Nextio plus from then till date. I felt better. I did not smoke or drink while on treatment. 10 days ...  Read Full »
Dr. Saravan Pramod Settipalli
Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. It seems to be an anxiety disorder. You need to avoid the triggering factors that cause the relapse. Be it alcohol or something like smoking, family issues or financial problems. It is better to be on Nexito forte (Escitalopram and Clonazepam) during the episode o...  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


Dolo 650 MG Tablet - Uses | Dosage | Side Effects | Drug Warnings and Precautions
Dolo 650 is the most common medicine used during a fever and to relieve mild to moderate pain. Because of the tablets ab ...Read more »
I had vaginal bleeding after passage of big clot. What is it?
Hello doctor, My period came on the first of last month. 22 days later, my breasts were hurting. I was cramping but the ...Read more »
I have pain in neck, hand, and weakness due to degenerative changes. Please help.
Hello doctor, I am diagnosed with the degenerative changes in the cervical and many more things. I am attaching the MRI ...Read more »